# SDR SWIA201333844

- Difficulty date: June 30, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N935SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7725
- Aircraft time: 27,479 hours, 23,053 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GEAR DISAGREE, PERFORMED QRH, LANDED UNEVENTFULLY.  FIRST TRY THE NOSE GEAR WOULD NOT COME OUT OF YELLOW HATCHING.  GEAR UP, 2ND TRY NOSE EXTENDED BUT MAINS WOULD NOT.  FLAPS 20, DUAL PU-S 180 KTS MANUAL RELEASE TO RELEASE MAINS.  FLT#6539 REPLACED THE MLG SELECTER VALVE IAW AMM.  PERFORMED EXTENSIVE OPERATIONAL CHECK OF THE LANDING GEAR EXTENSION/RETRACTION.  PN ON/OFF 750005000, SN ON 0217T & SN OFF 0038T.
